# SDR DLL10981104

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 40,755 hours
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENG AT CRUISE 37,000 FT, HIGH VIBS INDICATED 2.6-2.8 UNITS.  VERIFIED WITH BOTH A AND B PICKUPS.  ALSO, FELT SLIGHT AIRFRAME VIB, SWITCHED TO LOW MED HIGH SETTINGS.  MED HIGH WERE NORM BUT LOW FREQ PICK UP IND HIGH VIB READINGS.  ENG SHUT DOWN ACCOMPLISHED.  REPLACED ENGINE.
